Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A decomposition theory for finite groups with applications to $ p$-groups

Author: Paul M. Weichsel
Journal: Trans. Amer. Math. Soc. 102 (1962), 218-226
MSC: Primary 20.40
MathSciNet review: 0168652
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Graham Higman, Some remarks on varieties of groups, Quart. J. Math. Oxford Ser. (2) 10 (1959), 165–178. MR 0113925
  • [2] Hans Zassenhaus, The Theory of Groups, Chelsea Publishing Company, New York, N. Y., 1949. Translated from the German by Saul Kravetz. MR 0030947
  • [3] G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
  • [4] G. Higman, Identical relations in finite groups, Conv. Internaz. di Teoria dei Gruppi Finiti (Firenze, 1960) Edizioni Cremonese, Rome, 1960, pp. 93–100. MR 0122858
  • [5] P. Weichsel, Doctoral dissertation, California Institute of Technology, Pasadena, California, (1960).
  • [6] Oystein Ore, Structures and group theory. I, Duke Math. J. 3 (1937), no. 2, 149–174. MR 1545977, 10.1215/S0012-7094-37-00311-9

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society